|HIV and sweat
Jan 15, 2007
hi doctor I am a volunteer at local PWA as a treatment information counselor, I met a person who's HIV + in his 60's he's on hiv meds his viral load undect. cd4 above 500 but he had suffer from body excretion for years even a little bit of movement like making a salad for diner. I inform him to talk to his doctor but he said his doctor had no idea what cause the condiction. I wonder if you can help.
| Response from Dr. Young
Thanks for your post and for your valuable volunteer work.
As far as I'm aware, there isn't much to suggest that your client's excessive sweating (also known as hyperhidrosis or hyperdiaphoresis) as you've described it is associated with HIV or HIV treatment. Night sweats (excessive sweating at night only) is associated with HIV and other medical conditions.
Some references note that the condition is often associated with emotional stress, food ingestion or endocrine diseases.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.